Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172

      [Search Papers] [Print this List]
    101. K. Bahmanpour (Joint with M. Seidali Samani),
    On the cohomological dimension of finitely generated modules,
    Bull. Korean Math. Soc. 55(2018), 311-317  [abstract]   
     
    102. M. Soelimani-Damaneh (Joint with P. Korhonen and J. Wallenius),
    The use of quasi-concave value functions in MCDM: Some theoretical results,
    Math. Meth. Oper. Res. (2018), DOI: 10.1007/s00186-017-0601-5  [abstract]   
     
    103. A. Mohammadian and B. Tayfeh-Rezaie,
    Star saturation number of random graphs,
    Discrete Math. 341(2018), 1166-1170  [abstract]   
     
    104. G. R. Omidi and G. Raeisi (Joint with Z. Rahimi),
    Stars versus stripes Ramsey numbers,
    European J. Combin. 67(2018), 268-274  [abstract]   
     
    105. M. Yousofzadeh (Joint with R. Aramian),
    The core of an extended affine Lie superalgebra (A characterization),
    Publ. RIMS, Kyoto Univ. 54(2018), 213-243  [abstract]   
     
    106. K. Bahmanpour (Joint with J. A'zami and Gh. Ghasemi),
    A short note on cohomological dimension,
    Mosc. Math. J. 18(2018), 205-210  [abstract]   
     
    107. M. Behboodi (Joint with Sh. Asgari),
    Commutative rings whose proper ideals are direct sums of uniform modules,
    Comm. Algebra 46(2018), 1277-1286  [abstract]   
     
    108. G. R. Omidi and M. Shahsiah,
    Ramsey numbers of 4-uniform loose cycles,
    Discrete Appl. Math. 230(2017), 112-120  [abstract]   
     
    109. S. Nobakhtian (Joint with M. Alavi Hejazi),
    Sensitivity analysis of the value function for nonsmooth optimization problems,
    Operation Research Letters 45(2017), 348-352  [abstract]   
     
    110. M. Zaare,
    Extensions of Kripke models,
    Log. J. IGPL 25(2017), 697-699  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.